# SDR 95FDEA01835

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5241 · Galley Doors
- Part: Door Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR OUTER SKIN HAS CRACK ON THE UPPER HINGE CUT-OUT.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER ON FORWARD GALLEY DOOR OUTER SKIN UPPER CUT-OUT PER FEDEX SRM 52-00-3.
